# SDR DALA2016091106506

- Difficulty date: September 9, 2016
- Submitted: September 11, 2016
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 51,803 hours, 6,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND A CLASS 1 FAULT ESCAPE SLIDE LIGHT SWITHC OR EPSU.  FOUND FAULT CODE 256241, REPLACED THE R4 DOOR ESCAPE SLIDE.
